# SDR AALA202411011541

- Difficulty date: October 11, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 OUTER WINDOW PANE SCRATCHED. REPLACED WINDOW PANE PER AMM 56-31-11.
